# SDR DALA2016101707307

- Difficulty date: October 12, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 64,651 hours, 47,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN EMERGENCY LIGHTS AT ROWS 20C AND 29C INOPERATIVE.  CONNECTED THE WIRE ROW 29C IAW AMM 33-53. SEAT 20C.   REPINNED CONNECTOR AT 20C, CHECKS NORMAL.
